# SDR FDEA201004151197

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: A57960000003
- Part serial: FH1197
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP TAIL AT RIB 25A IS CRACKED.  FABRICATED AND BONDED NEW WEDGE SKIN; DOUBLER; SPAR BRACKET AND CORE OF END FLAP TAIL WEDGE PN 57960014 IAW EA 6-5750-136642 "WING - RT INBD FLAP T/E WEDGE AT RIB 25A"; DWG A57960014 AND TPS 1001 REV "E".
